# SDR WX0A2022031174026

- Difficulty date: February 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 47,551 hours, 28,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0126: 35199-8 CORROSION FOUND AROUND FASTENERS OF CREW DOOR R/H, AFT LOWER CORNER UNDER GIRT BAR FITTING / AT R1 DOOR CUTOUT LOWER SILL BEAM UPPER SURFACE, UNDER GIRT BAR FITTING, AFT HOLE AFT INBD  REPAIRED AS PER SRM 53-11-14-283-005. MINIMUM REMAINING THICKNESS (0.155''. DIA. 0.875''). REPAIR CATEGORY B. SEE 53-11-14-205-001 FOR INTERVAL INSPECTION. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 60000 FC/ FH NOT REVELANT, INTERVAL TBD, METHOD TBD. SEE AWS FOR REPAIR STEPS AND NDT REPORT."
